Quelques progrès récents dans la théorie analytique des nombres premiers
Journées arithmétiques de Caen, Astérisque no. 41-42  (1977), p. 19-30
@incollection{AST_1977__41-42__19_0,
     author = {Deshouillers, Jean-Marc},
     title = {Quelques progr\`es r\'ecents dans la th\'eorie analytique des nombres premiers},
     booktitle = {Journ\'ees arithm\'etiques de Caen},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {41-42},
     year = {1977},
     pages = {19-30},
     zbl = {0344.10029},
     mrnumber = {444589},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1977__41-42__19_0}
}
Deshouillers, Jean-Marc. Quelques progrès récents dans la théorie analytique des nombres premiers, in Journées arithmétiques de Caen, Astérisque, no. 41-42 (1977), pp. 19-30. http://www.numdam.org/item/AST_1977__41-42__19_0/

M. B. Barban [1963], The large sieve method and its applications in the theory of numbers, Russian Math. Surveys 21 (1966), 49-103. | Article | Zbl 0234.10031

E. Bombieri [1974], Le grand crible dans la théorie analytique des nombres, Astérisque 18, Paris 1974. | MR 371840 | Zbl 0292.10035

H. Davenport [1967], Multiplicative number theory, Markham Pub. Co., Chicago, ill., 1967. | MR 217022 | Zbl 0159.06303

M. Jutila [1975], Recent progress in the theory of L functions, Séminaire Delange-Pisot-Poitou (1975-1976) et séminaire de théorie des nombres de Bordeaux (1975-1976). | Zbl 0364.10018

H. L. Montgomery [1971], Topics in multiplicative number theory, Lecture notes 227, Springer-Verlag, Berlin 1971. | MR 337847 | Zbl 0216.03501

E. Bombieri [1965], On the large sieve, Mathematika 12 (1965), 201-225. | Article | MR 197425 | Zbl 0136.33004

Chen Jing Run [1966], Kexue Tongbao 17 (1966), 385-386.

H. Davenport and H. Halberstam [1966], Primes in arithmetic progressions, Michigan Math. J. 13 (1966), 485-489. | Article | MR 200257 | Zbl 0171.00901

M. Deuring [1933], Imaginär-quadratische Zahlkörper mit der Klassenzahl 1, Math. Z. 37 (1933), 405-415. | Article | JFM 59.0946.03 | MR 1545403 | Zbl 0007.29602

G. Lejeune Dirichlet [1837], Beweis des Satzes, dass jede unbegrenzte arithmetische Progression, deren erstes Glied und Differenz keinen gemeinschaftlichen Factor haben, unendlich viele Primzahlen enthält, Abd. König. Preuss. Akad. Wiss. (1837), 45-81 ( = werke 313-342).

P. D. T. A. Elliot and H. Halberstam [1966], Some applications of Bombieri's theorem, Mathematika 13 (1966), 196-203. | Article | MR 205963 | Zbl 0147.02802

E. Fogels [1965], On the zeros of L functions, Acta Arith. 11 (1965), 67-96. | Article | MR 176962 | Zbl 0136.03004

P. X. Gallagher [1970], A large sieve density estimate nears σ=1, Inventiones Math. 11 (1970), 329-339. | Article | MR 279049 | Zbl 0219.10048

D. M. Goldfeld and A. Schinzel [1975], On Siegel's zero, Annal. Scuol. Normale Sup. Pisa (4) 2 (1975), 571-583. | MR 404213 | Zbl 0327.10041

H. Halberstam [1974], Chen's theorem in Journées arithmétiques de Bordeaux (281-293), Astérisque 24-25, Paris 1975. | MR 389815 | Zbl 0307.10048

H. A. Heilbronn [1934], On the class number in imaginary quadratic fields, Quart. J. Math. 5 (1934), 150-160. | Article | JFM 60.0155.01 | Zbl 0009.29602

C. Hooley [1975, a], On the Barban-Davenport-Halberstam theorem I, J. reine ang. Math. 274/275 (1975), 206-223. | MR 382202 | Zbl 0304.10027

C. Hooley [1975, b], On the Barban-Davenport-Halberstam theorem II, J. London Math. Soc. (2), 9 (1975), 625-636. | Article | MR 382203 | Zbl 0304.10028

C. Hooley [1975, c] , On the Barban-Davenport-Halberstam theorem IV, J. London Math. Soc. ( 2 , 11 (1975), 399-407. | Article | MR 382205 | Zbl 0313.10042

M. N. Huxley [1972], On the difference between consecutive primes, Inventiones Math. 15 (1872), 164-170. | Article | MR 292774 | Zbl 0241.10026

A. F. Lavrik [1960], On the twin prime hypothesis of the theory of primes by the method of I. M. Vinogradov, Dokl. Akad. Nauk. SSSR 132 (1960), 1013-1015. | MR 157955 | Zbl 0097.03104

A. F. Lavrik [1960], On the twin prime hypothesis of the theory of primes by the method of I. M. Vinogradov, Soviet Math. Dokl. 1 (1960), 700-702. | MR 157955 | Zbl 0097.03104

Yu. V. Linnik [1944], On the least prime in an arithmetic progression, I, The basic theorem, Mat. Sb. 15 (57) (1944), 139-178. | MR 12111 | Zbl 0063.03584

H. L. Montgomery and R. C. Vaughan [1974], Hilbert's inequality, J. London Math. Soc. (2) 8 (1974), 73-82. | Article | MR 337775 | Zbl 0281.10021

H. L. Montgomery and R. C. Vaughan [1975], The exceptional set in Goldbach's problem, Acta Arith. 27 (1975), 353-370. | Article | MR 374063 | Zbl 0301.10043

J. Pintz [197?], Elementary methods in the theory of L-functions, II, to appear in Acta Arith. | MR 485736 | Zbl 0649.10029

H. N. Shapiro and J. Warga [1950], On the representation of large integers as sums of primes I, Comm. Pure Appl. Math. 3 (1950), 561-573. | Article | MR 37323 | Zbl 0038.18602

R. C. Vaughan [1975], On the estimation of Šnirel'man's constant, J. reine ang. Math. (to appear). | MR 437478 | Zbl 0344.10028